Hi, i ve been having hives for the past 2.5 months, i ve tried different steroids and claritin nothing helps me , i am suspecting IUD i have been on for the past year, i don't know what to do, and what kind of birth control to use if i remove IUD which i am not even sure is the reasoon for my hives, but what esle?????? food-isn't , laundry soap-isn't, stress- have been stressed out more than ever, help me...
Have you been diagnosed with any allergies before?
The IUD has been present for quite sometime already .In fact it has been present for a year and you have never developed any symptoms with it. The IUD may not be the cause of this rash. There may be other triggers that we need to look into here. I would suggest that you have this assessed by your gynecologist just to be certain that the IUD is not causing this. Rash in women may also suggest other underlying factors like a viral infection and autoimmune disorders like SLE. Of course, SLE is just a differential here. Joint pains and facial rash usually are associated with viral infections and these autoimmune disorders.
I to have been having hives that I belive might be related to hormones. All the doctors keep telling me that This is not posible but I am sure of it. Have you tried atarax or zyrtx they both have worked for me. I relate with you I have been going through this for six months now
I've been having chronic urticaria for two years its got so bad that I've had to give up my job as a retail mgr i have the problem of my tongue and throat swelling and yes have managed to get large round the middle to the steroids which don't always work then i end up going A&E for the night hooked up to a steroid drip which manages to get into the bloodstream quicker but still takes a few days to clear up I've been in bed for two days because the last flare up caused my feet to swell really bad but i honestly believe its related to hormone imbalance as I'm going through the menopause but trying to convince the doctors to look into this is such hard work but i wont give up
I had the same problem many years ago and was tested with everything you could imagine. Then, one of my co-workers suggested for me to see an elderly doctor who used to make house calls and as soon as I walked in to his office without testing me, he said it was my nerves. His diagnosis was 100% accurate. That was the time when I just lost someone so dear to my heart. He prescribed ATARAX (purple pills) and I don't remember the name of something else that I sprayed on the infected areas.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.